# SDR C2XA10TY010

- Difficulty date: January 13, 2010
- Submitted: January 14, 2010
- Operation: Air carrier
- Aircraft: N13965
- Make and model: Emb EMB-145LR
- Aircraft serial: 145125
- Aircraft time: 25,983 hours, 19,395 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Housing
- Part number: 14540881001
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - A/C CURRENTLY IN A C-CHECK STATUS WHEN INSPECTION FOUND THE LT AND RT SPHERICAL BEARING HOUSING WITH PITTING AND SCRATCHES.  MAINTENANCE REAMED THE SPHERICAL HOUSING TO THE 1ST REWORK AND INSTALL BUSHIONS IAW EMB SRM 55-30-02.  ALL WORK WAS ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
